# SDR ASOA03248

- Difficulty date: June 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
